# SDR REXA2013090301723

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 26,185 hours, 23,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Punctured
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE POUCH HAS HOLE PUNCTURE.  INSTALLED SERVICEABLE PBE AS REQUIRED.
